# SDR UALA2012022701190

- Difficulty date: February 26, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 64,123 hours, 11,435 cycles
- Engine: Pwa PW4077
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FURTHER VISUAL INSPECTION FOUND 2 BLIND HUCKS SECURE BUT WITH WASHERS UNDER HEAD LOOSE AT THE 11 O' CLOCK AND 12:30 POSITION.  THERE IS ONE ORIGINAL FASTENER LOOSE AT THE 1 O'CLOCK POSITION.  REPLACED TWO LOOSE INTERIM REPAIR FASTENERS, WILL CF OTHER LOOSE ORIGINAL FASTENERS.
